Anxiety Support
36,217 members39,582 posts

why do i have problems breathing with my anxiety

ive been put on propranolol 20mg for my anxiety been on them 18 days now dont feel and change in me i feel cold shaky out of breath everyday sweaty hands and stabbing pains in my chest goes into my back im really scared now incase its anything else coz i dont seem to be getting any better with it

5 Replies
oldestnewest

Funny I seen this, I was Just put on them a week ago and now I'm about to give them back, I was started at 10 mg so a baby dose, then upped to 20 mg but all that day I felt wore out and my bp was low, not sure if it was from the medication or not but i called today and said to hell with these, want something to slow my heart rate not knock me out. I had the Sharp pains as well, not sure what they were and they didn't tell me. Keep your head up!!! Call your doc!!!!

2 likes
Reply

Don't give up quite yet! It can take up to 4-6 weeks with any antidepressant before you may feel the full effects. Also be aware that your symptoms may increase during this time like anxiety, shakiness,agitation,jitters,swears, hot flashes exc.... these drugs are altering the chemicals in our bodies and it will take time. Hopefully your dr gave you xanax or something equivalent to help you during this time if not you can ask for it. Just be aware also that the same thing will happen when you try to come off of them as well.

2 likes
Reply

These aren't ssris tho, they're beta blockers

2 likes
Reply

Armyguy you are correct it looks like inderal should work fairly quickly like xanax. Maybe you should talk to your dr about trying something else as it looks like you already upped the dose with no positive results.

2 likes
Reply

went to the dr they put me on citalpram hope theses meds help with my anxiety i still get the shakes feeling cold breathing problems but only been on them 4 days time to wait till they kick in

1 like
Reply

You may also like...